# SDR IPXA10658109

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 37,233 hours, 11,558 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 114T02212
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E LES675 FIXED FAIRING SUPPORT RIB AFT FRONT SPAR ANGLE FOUND CRACKED.  RT WING L/E LES675 FIXED FAIRING SUPPORT RIB AFT FRONT SPAR ANGLE REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02, REV 45.
